# SDR CALA2024042501235

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 36,108 hours, 12,949 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 146A6447Y5
- Condition: Cracked
- Location: Rh Mid Cab Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H MID CABIN DOOR PLUG UPPER FWD (ROLLER) GUIDE FITTING CRACKED. APPROX. 0.6 IN LONG. DURING MID CABIN DOOR PLUG INSP. REF. SCHEDULED EA 5223-01106-002 REV ORIG OP 002. INSPECTED SURROUNDING AREA, NO FURTHER DISCREPANCIES NOTED.
